International Journal of Mathematics Research (IJMR)

 

Volume 8, Number 1 (2016)

 

 

CONTENTS

 

 

The Role of q-sets in Topology
pp. 1-10
T.Shyla Isac Mary and A.Gowri

Second Order Invexity and Duality In Non-Linear Programming Problem
pp. 11-18
Bikash Chandra Dash and Dhirendra Kumar Dalai

On Einstein Nearly Kenmotsu Manifolds
pp. 19-24
Gyanvendra Pratap Singh and Sunil Kumar Srivastava

Topologies on Dual Spaces and Spaces of Linear Mappings
pp. 25-28
P.A.S.Naidu, B.G.Mapari and P. Jha

MATRIX-GEOMETRIC METHOD FOR QUEUEING MODEL WITH SYSTEM BREAKDOWN, STANDBY SERVER, PH SERVICE AND
PH REPAIR

pp. 29-37
M. ReniSagaya Raj and B.Chandrasekar

Commuting Well bounded Operators on Hilbert Space
pp. 39-44
Rajeshree Nanaware and S. M. Padhye

Three-Space Stability of Various Reflexivities in Locally Convex Spaces
pp. 51-59
Atar Singh Meena and G. C. Dubey

The Multiplicative Zagreb Indices of Products of Graphs
pp. 61-70
R. Muruganandam, R. S. Manikandan and Aruvi M

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact